# SDR AU960853

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont LTSIO360E
- Propeller: Mcauly 3AF34C502
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHM40E
- Condition: Wrong Part
- Location: Eng,Ignitn Distr
- Component: Cont, TSIO350EB
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE HAD INCORRECT SPARK PLUGS FITTED - PERSONNEL/MAINTENANCE  ERROR - UNAPPROVED PART
